# SDR AALA201908219005

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 32,889 hours, 12,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2209
- Condition: Leaking
- Location: R3 Door Slide
- Part time: 27,650 hours, 10,818 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED MESSAGE; CHECK DOOR 3R SLIDE PRESSURE.  R & R R3 DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49. OPS GOOD.
